# SDR DXTA2022121676260

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N802QS
- Make and model: Rkwell 700
- Aircraft serial: 7000025
- Aircraft time: 2,883 hours, 1,682 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Circuit Board
- Part number: 746810211
- Part serial: 0173
- Condition: Malfunctioned
- Location: Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROX 3 SECONDS AFTER DOOR IS RAISED FROM INSIDE, DOOR OPENS. DOOR RAISE BUTTON IS THEN UNRESPONSIVE UNTIL CANCEL BUTTON IS PUSHED. WHEN HANDLE IS ATTEMPTED TO BE PULLED DOWN IT IS STUCK AND DOOR COMES OPEN AGAIN.  DUE TO HISTORY, AND OVERCURRENT NOTED, MANUFACTURER RECOMENDS TO REPLACE PCB NC101, TO LATEST P/N. ETA 1030 AM. REMOVED AND REPLACED PCBNC101 IAW CE700 MM 24-60-25. OPS CHECKED GOOD. PERFORMED VARIOUS CYCLE WITH NO ISSUES. OK TO CONTINUE.
